Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243544] of Richard T. Durrett

Papers Published

  1. Blasiak, J; Durrett, R, Random Oxford graphs, Stochastic Processes and their Applications, vol. 115 no. 8 (2005), pp. 1257-1278, ISSN 0304-4149 [MR2152374 (2006j:60008)], [doi]
    (last updated on 2017/12/16)

    Abstract:
    Inspired by a concept in comparative genomics, we investigate properties of randomly chosen members of G1(m, n, t), the set of bipartite graphs with m left vertices, n right vertices, t edges, and each vertex of degree at least one. We give asymptotic results for the number of such graphs and the number of (i, j) trees they contain. We compute the thresholds for the emergence of a giant component and for the graph to be connected. © 2005 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320